Answers Men May Need About Starting Testosterone Treatments
It is common for individuals to assume that hormone therapies are treatments that only women will undergo. However, men can also suffer from hormonal imbalances. In particular, it is common for men to experience a drop in their testosterone levels, and this can be an issue that you may need to have corrected to preserve your quality of life.
How Will You Know Whether You Should Undergo Testosterone Hormone Therapy?
There are many warning signs indicating that a person needs to undergo testosterone hormone therapy treatment services. One of the most noticeable warning signs is declining energy levels as well as a lack of motivation. Some men may also find that they develop depression as a result of their low testosterone levels. Individuals will often assume that difficulty maintaining an erection also always indicates low testosterone. However, this is not the case as a variety of genetic and cardiovascular conditions could also lead to this problem. It is necessary to be evaluated by a doctor to determine whether this is the condition that you are experiencing.
Are Ongoing Testosterone Treatments Necessary?
Unfortunately, when a person starts to develop low testosterone levels, it is a problem that is unlikely to resolve itself. As a result, patients are likely to require ongoing hormone treatments in order to effectively manage their symptoms. For those who choose to receive an injection, it will be necessary to get an injection every few weeks. Once the injection is administered, you may not notice any immediate benefits as it can take the body time to process and absorb the testosterone. For most people, results can be noticed within a few days of the injection being administered, but they will start to fade until the next injection is administered.
Will You Experience Noticeable Side Effects From The Treatments?
Concerns about the side effects that can be expected from testosterone injections might be a reason that patients avoid this treatment option. However, the side-effects from these injections are usually mild. One of the more common side effects that patients may experience is a rash forming near the injection site. Acne outbreaks can also be another issue due to the sudden increase in testosterone. Individuals who have oily skin or are otherwise prone to experiencing acne may want to adopt an aggressive skincare routine in the leadup to starting these treatments. Otherwise, patients may find that they develop an acne outbreak soon after receiving their testosterone injection.